# SDR R61A201304280438

- Difficulty date: April 28, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N816MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 22,438 hours, 16,658 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Seat
- Part number: 17066803401
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD CARGO DOOR FORWARD LOWER CORNER SEAL REST CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO FORWARD LOWER CORNER SEAL REST IAW EMB 170 SRM 51-40-02.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
